About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 819315, 14 pages
http://dx.doi.org/10.1155/2013/819315
Review Article

Compactness Conditions in the Study of Functional, Differential, and Integral Equations

1Department of Mathematics, Rzeszów University of Technology, Aleja Powstańców Warszawy 8, 35-959 Rzeszów, Poland
2Departamento de Mathemáticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 13 December 2012; Accepted 2 January 2013

Academic Editor: Beata Rzepka

Copyright © 2013 Józef Banaś and Kishin Sadarangani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Józef Banaś and Kishin Sadarangani, “Compactness Conditions in the Study of Functional, Differential, and Integral Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 819315, 14 pages, 2013. doi:10.1155/2013/819315